Jump to content
CrazyBoards.org

Recommended Posts

So, I am not 100% better.. I still have some weird side effects, but I am no longer taking Cymbalta! I have been wanting to come off this drug for awhile now , I tried once, failed. Then another time, Nope. And 3rd time , well I guess this was the charm. Let me tell you... the withdrawal , terrible. My pdoc increased the Seroquel to level it out..and it was ok for a few days then all of sudden bam... it began. I sweated, it wasn't even like sweating it was a damp cold clammy sweat when after you get sick or have the shits. My moods were terrible. The crying spells, I had to be watched. I was very Manic Depressive. I was sick to my stomach, vomiting etc. I couldn't sleep, I stayed up until 4am and had sleep paralysis. I honestly wanted to give in and go back on it, just so I could not have these side effects. I pushed thru it. It took me about 2 weeks of hell and now it's tolerable, I am starting to feel better where I can actually drive again with out getting sick. 

I am getting a little worried tho..because now that I am no longer on any SSRI, or SRNI.. I am starting to feel a lil wound up and agitated. Very hyper too. Hoping this will pass. 

Anyway just wanted to express that I made it (so far), even tho I wanted to go to in-patient and my t doc wanted me to go to, I didn't. I fought thru this. 

If any of you came off this drug , how long did it take you to sort of feel balanced again and get off that rocky boat. 

Edited by KnickNak

Share this post


Link to post
Share on other sites

Congratulations! I'm glad you made it this time.

I was ripped off Cymbalta cold turkey when I went inpatient. I was so messed then that I didn't feel any withdrawal effects or anything. I was put back on citalopram and Tegretol. The first two or three days are a complete blur to me due to my illness and life circumstances at that time.

  • Like 1

Share this post


Link to post
Share on other sites
6 minutes ago, jt07 said:

Congratulations! I'm glad you made it this time.

I was ripped off Cymbalta cold turkey when I went inpatient. I was so messed then that I didn't feel any withdrawal effects or anything. I was put back on citalopram and Tegretol. The first two or three days are a complete blur to me due to my illness and life circumstances at that time.

Thank you!

Wow, sounds rough :( . I am glad you are better now. Usually I would have been put on another AD during the transition, but I really wanna try this time with none.

Share this post


Link to post
Share on other sites

@KnickNak wow. Congrats! Cymbalta had the worst withdrawal for me too. I was on it years ago, for only about 2 years total, but it sucked. I had to count the individual beads in order to taper off (in hindsight, I would've asked for Prozac to taper off it).

Why are you going off? Is it because you want to try something else or just have a break? I think the feeling crappy part will depend on how long you've been on the med and at what dose. For me, the physical withdrawal (sweats, upset stomach, brain zaps) was more intense in the beginning, and then the emotional withdrawal took a bit longer to subside.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

  • Similar Content

    • By Blahblah
      After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
      She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
      Effexor 112mg (for 3 days)
      Effexor 75mg (for 3 days)
      Effexor 37.5mg (for 3 days)
      Prozac 20mg (for 7 days)
      Prozac 10mg (for 7 days) then stop....
       
       
    • By Alexir
      Hi, I'm a new member. Former English professor, had to shift to train for another career after long-term unemployment and still looking. I'm also an author of horror and fantasy books. I joined up here because I'm looking for some help after withdrawing from the SSRI Lexapro. The only thing worse than the side effects that caused me to quit are the withdrawal symptoms. I'm three months in and seriously wondering if I have cognitive impairment. It's as if somebody took my emotions and put them on a dimmer switch. Everything is numbed out. Lexapro causes such radical changes to the brain that withdrawal seems to be especially fraught with complications, and I'm afraid I may have tapered down too quickly--over five days, after taking it about three months. The immediate result was horrific, as though my brain were on fire. That burning sensation lessened, but was replaced by a sort of emotional numbness. I know that Lexapro controls blood flow to the limbic system, which is the site of emotions, and wonder if it's possible I sustained damage from pulling the plug too quickly. Thanks. 
    • By Cyclingsarah
      Hey guys,
      I am tapering off lamotrigine at the moment. Down from 75 to 25 mg (though taking 37,5 every second day). Been at this dosage for a week and a half.
      I am experiencing fatique, anxiety, akastheisia/internal restless (severe), depression (minor), nausea, headache and dizziness. 
      I am also very stressed, which could create some of these symptoms as well.
      does it sound like stress or withdrawal?
      Which withdrawal symptoms did you experience? Any similar stories?
       
    • By Cyclingsarah
      Hey guys,
      I am tapering off lamotrigine at the moment. Down from 75 to 25 mg (though taking 37,5 every second day). Been at this dosage for a week and a half.
      I am experiencing fatique, anxiety, akastheisia/internal restless (severe), depression (minor), nausea, headache and dizziness. 
      I am also very stressed, which could create some of these symptoms as well.
      does it sound like stress or withdrawal?
      What withdrawal symptoms did you experience? Any similar experiences?
×